The Almost Sure Central Limit Theorems for the Maxima of Sums under Some New Weak Dependence Assumptions

Przemysław Górka , Marcin Dudziński

Abstract

Badamy twierdzenia graniczne prawie na pewno. Przy dość ogólnych założeniach pokazujemy twierdzenie graniczne prawie na pewno dla maksimów sum. Jest to rozszerzenie wyników Berkesa i Csakiego na tzw. słabo zależne zmienne losowe.
Author Przemysław Górka (FMIS / DPDE)
Przemysław Górka,,
- Department of Partial Differential Equations
, Marcin Dudziński (FMIS)
Marcin Dudziński,,
- Faculty of Mathematics and Information Science
Journal seriesActa Mathematica Sinica-English Series, ISSN 1439-8516
Issue year2013
Vol29
No3
Pages429-448
Publication size in sheets0.95
ASJC Classification2604 Applied Mathematics; 2600 General Mathematics
DOIDOI:10.1007/s10114-013-1388-9
URL http://link.springer.com/article/10.1007%2Fs10114-013-1388-9
Languageen angielski
Score (nominal)25
Score sourcejournalList
ScoreMinisterial score = 25.0, 31-01-2020, ArticleFromJournal
Ministerial score (2013-2016) = 25.0, 31-01-2020, ArticleFromJournal
Publication indicators WoS Citations = 2; Scopus Citations = 2; Scopus SNIP (Source Normalised Impact per Paper): 2013 = 0.571; WoS Impact Factor: 2013 = 0.419 (2) - 2013=0.505 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?